| Model Number |
M00558600 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esopahgus during a balloon dilatation procedure performed on (b)(6) 2021.During the procedure, the contrast media was leaking from the balloon and it was noted that the balloon burst.The procedure was completed with another a cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.